Posted by: Anon | 2011-09-04


hi there,

I have recently stopped taking the pill. I was on Yaz. This is the first month not on the pill and it has been 2 weeks since i have not been on it. I have suddenly developed a pain on the right hand side of my lower abdomen, near my right hip. It has been quite painful and has been constant for the last two days. Could this be Ovulation pain?

Hope you can help and thanks for taking the time to read this!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult a doctor for a pelvic ultrasound. It is possible that your pain is due to a cyst that has formed on the ovary. Ovulation pain is usually a sharp, stabbing pain that resolves quickly and will not persist for a period of two days. You can use Aspen Naproxen, 275mg, two tablets, three times daily to control the pain.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.